# SDR DALA2023010400041

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 67,628 hours, 8,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 GOUGE ON FUSELAGE, FWD EDGE OF FWD CARGO DOOR CUTOUT LOCATED 41" FROM BOTTOM OF CUTOUT. CORRECTIVE ACTION: REPAIRED AREA REF. A330 SRM 53-21-11. (2563547)
